MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL HINGE COMPONENT

ONKOS SURGICAL ELEOS; TIBIAL HINGE COMPONENT
Model Number 25002100E
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Little information is known about this complaint.It is unknown why the surgery was performed or if a failure of the device contributed.When more information is made available, a supplement report will be submitted.
 
Event or Problem Description
A patient was reported to have undergone a revision surgery where a washout was performed.The reason for the washout is currently unknown.A postbilling form from the revision surgery found that a new tibial hinge component, tibial poly spacer, and a distal femur axial pin were placed.This was most likely the result of replacing explanted implants.It is unknown at this time whether a failure of these implants occured.

Brand Name
ELEOS
Common Device Name
TIBIAL HINGE COMPONENT
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11786328
Report Number3013450937-2021-00066
Device Sequence Number11677398
Product Code KRO
UDI-Device IdentifierB27825002100E0
UDI-PublicB27825002100E0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25002100E
Device Catalogue Number25002100E
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;